IJPAM: Volume 28, No. 3 (2006)

CHARACTERIZATIONS ON ORDERED $\Gamma$-SEMIGROUPS

Kostaq Hila$^1$, Edmond Pisha$^2$
$^1$Department of Mathematics
Faculty of Natural Sciences
University of Gjirokastra
Gjirokastra, ALBANIA
e-mail: kostaq_hila@yahoo.com
$^2$Department of Mathematics
Faculty of Natural Sciences
University of Tirana
Tirana, ALBANIA
e-mail: pishamondi@yahoo.com


Abstract.In this paper we give some characterizations and properties of $po-\Gamma$-semigroups concerning maximal and minimal ideals and left ideals which are analogues to those for ordered semigroups. We also generalize some properties on $poe-\Gamma$-semigroups analogues to those of totally ordered semigroups containing maximal elements.

Received: May 4, 2006

AMS Subject Classification: 03G25, 06F35, 06F05

Key Words and Phrases: $\Gamma$-semigroup, $po-\Gamma$-semigroup, $poe-\Gamma$-semigroup, left (right) ideal, minimal (left) ideal, maximal (left) ideal, prime ideal, convex ideal, completely prime ideal and zero element in $po-\Gamma$-semigroups, left simple

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 28
Issue: 3